Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
  • Users Online: 348
  • Home
  • Print this page
  • Email this page
CASE REPORT
Year : 1989  |  Volume : 37  |  Issue : 1  |  Page : 35-36

Diazepam induced delirium


Dr. R.P. Centre for Opthalmic Sciences, A.I.I.M.S., Ansari Nagar, New Delhi - 110 029, India

Correspondence Address:
R Madan
Dr. R.P. Centre for Opthalmic Sciences, A.I.I.M.S., Ansari Nagar, New Delhi - 110 029
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 2807502

Rights and PermissionsRights and Permissions

In Ophthalmic practice diazepam is often used a a premedicant. We report a case where administration of diazepam led to a state of acute delirium because of which surgery had to be postponed. The possible mechanisms for this reaction and the treatment is discussed. This side effect of diazepam should be kept in mind while dealing with delirium in the geriatric age group.


[FULL TEXT] [PDF Not available]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4272    
    Printed124    
    Emailed2    
    PDF Downloaded0    
    Comments [Add]    

Recommend this journal